# SDR 2007UALA01313

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CUT-OUT AT FWD PIT DOOR AFT FRAME AFT SIDE IS CRACKED IN RADIUS JUST INBOARD OF LWR STOP FITTING UPPER END.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE. INSTALLED NESTED ANGLE REPAIR.
